Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2842 Publications

2020 | Journal Article | IST-REx-ID: 7919 | OA
Mistakidis, S. I., et al. “Induced Correlations between Impurities in a One-Dimensional Quenched Bose Gas.” Physical Review Research, vol. 2, 023154, American Physical Society, 2020, doi:10.1103/physrevresearch.2.023154.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7925 | OA
Shehu, Yekini, and Aviv Gibali. “New Inertial Relaxed Method for Solving Split Feasibilities.” Optimization Letters, Springer Nature, 2020, doi:10.1007/s11590-020-01603-1.
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 7931 | OA
Uroshlev, Leonid A., et al. “A Method for Identification of the Methylation Level of CpG Islands from NGS Data.” Scientific Reports, vol. 10, 8635, Springer Nature, 2020, doi:10.1038/s41598-020-65406-1.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7932 | OA
Xu, Duo, et al. “Nonlinear Hydrodynamic Instability and Turbulence in Pulsatile Flow.” Proceedings of the National Academy of Sciences of the United States of America, vol. 117, no. 21, National Academy of Sciences, 2020, pp. 11233–39, doi:10.1073/pnas.1913716117.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7933 | OA
Maslov, Mikhail, et al. “Synthetic Spin-Orbit Coupling Mediated by a Bosonic Environment.” Physical Review B, vol. 101, no. 18, American Physical Society, 2020, p. 184104, doi:10.1103/PhysRevB.101.184104.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7939 | OA
Censor-Hillel, Keren, et al. “Fast Approximate Shortest Paths in the Congested Clique.” Distributed Computing, Springer Nature, 2020, doi:10.1007/s00446-020-00380-5.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7940 | OA
Yang, Yaping, and Gufang Zhao. “The PBW Theorem for Affine Yangians.” Transformation Groups, Springer Nature, 2020, doi:10.1007/s00031-020-09572-6.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Book Chapter | IST-REx-ID: 7941
Truckenbrodt, Sven M., and Silvio O. Rizzoli. “Simple Multi-Color Super-Resolution by X10 Microscopy.” Methods in Cell Biology, Elsevier, doi:10.1016/bs.mcb.2020.04.016.
View | DOI
 
2020 | Journal Article | IST-REx-ID: 7942 | OA
Hartstein, Máté, et al. “Hard Antinodal Gap Revealed by Quantum Oscillations in the Pseudogap Regime of Underdoped High-Tc Superconductors.” Nature Physics, Springer Nature, 2020, doi:10.1038/s41567-020-0910-0.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Masárová, Zuzana. Reconfiguration Problems. IST Austria, 2020, doi:10.15479/AT:ISTA:7944.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7948 | OA
Maghiaoui, A., et al. “The Arabidopsis NRT1.1 Transceptor Coordinately Controls Auxin Biosynthesis and Transport to Regulate Root Branching in Response to Nitrate.” Journal of Experimental Botany, Oxford University Press, p. eraa242, doi:10.1093/jxb/eraa242.
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 
2020 | Journal Article | IST-REx-ID: 7949 | OA
Smith, S., et al. “The CEP5 Peptide Promotes Abiotic Stress Tolerance, as Revealed by Quantitative Proteomics, and Attenuates the AUX/IAA Equilibrium in Arabidopsis.” Molecular & Cellular Proteomics, vol. 19, no. 8, American Society for Biochemistry and Molecular Biology, 2020, pp. 1248–62, doi:10.1074/mcp.ra119.001826.
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 
2020 | Conference Paper | IST-REx-ID: 7952 | OA
Boissonnat, Jean-Daniel, and Mathijs Wintraecken. “The Topological Correctness of PL-Approximations of Isomanifolds.” 36th International Symposium on Computational Geometry, vol. 164, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020, p. 20:1-20:18, doi:10.4230/LIPIcs.SoCG.2020.20.
View | Files available | DOI
 
2020 | Conference Paper | IST-REx-ID: 7955 | OA
Ashok, Pranav, et al. “Approximating Values of Generalized-Reachability Stochastic Games.” Proceedings of the 35th Annual ACM/IEEE Symposium on Logic in Computer Science , Association for Computing Machinery, pp. 102–15, doi:10.1145/3373718.3394761.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, Johannes, et al. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability, vol. 48, no. 2, Project Euclid, 2020, pp. 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös, László, et al. “Cusp Universality for Random Matrices I: Local Law and the Complex Hermitian Case.” Communications in Mathematical Physics, Springer Nature, 2020, p. 50, doi:10.1007/s00220-019-03657-4.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6358 | OA
Carlen, Eric A., and Jan Maas. “Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems.” Journal of Statistical Physics, vol. 178, no. 2, Springer Nature, 2020, pp. 319–78, doi:10.1007/s10955-019-02434-w.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 6563 | OA
Filakovský, Marek, and Lukas Vokřínek. “Are Two given Maps Homotopic? An Algorithmic Viewpoint.” Foundations of Computational Mathematics, vol. 20, Springer Nature, 2020, pp. 311–30, doi:10.1007/s10208-019-09419-x.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu, Yekini, et al. “An Efficient Projection-Type Method for Monotone Variational Inequalities in Hilbert Spaces.” Numerical Algorithms, vol. 84, Springer Nature, 2020, pp. 365–88, doi:10.1007/s11075-019-00758-y.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 6649 | OA
Benedikter, Niels P., et al. “Optimal Upper Bound for the Correlation Energy of a Fermi Gas in the Mean-Field Regime.” Communications in Mathematical Physics, vol. 374, Springer Nature, 2020, pp. 2097–2150, doi:10.1007/s00220-019-03505-5.
View | Files available | DOI | arXiv
 

Search

Display / Sort

Citation Style: MLA

Export / Embed